| Catalog Number |
5407200000 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
This report summarizes 5 events for the failure: overheating of device.2 events had no health consequences or impact.1 event had insufficient information.2 events had problem identified during non-clinical procedure; there was no patient involvement.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 5 events were reported for this quarter.Product return status: 4 devices were received.1 device investigation type has not yet been determined.Additional information: 5 devices were not reprocessed or reused.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report #.Supplemental rationale: 5 previously reported events were included in this follow-up record.Product return status: 5 devices were received.Evaluation findings (results/components): 5 devices: wear problem, no device problem found / housing.Product disposition: 5 devices: serviced and returned to customer.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between april 1 ¿ june 30 2025.This report summarizes 5 events for the failure: overheating of device.- 2 events had no health consequences or impact.- 1 event had insufficient information.- 2 events had problem identified during non-clinical procedure; there was no patient involvement.